MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PASSPORT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION PASSPORT; DILATOR, CATHETER, URETERAL
Model Number M0062181100
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a passport dilatation balloon was used in the ureter during a ureteroscopic lithotripsy (ursl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the balloon burst.The procedure was completed with another passport dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: problem code 1074 captures the reportable event of balloon burst.Block h10: investigation result a visual examination of the returned complaint device found that the balloon was not folded which indicates that the balloon was subjected to positive pressure.It was also noted that the balloon was partially torn circumferentially located approximately half way radially across the balloon material.This failure is likely due to factors or conditions related to procedure during the use of the device that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available this device was used per the directions.
 
Event or Problem Description

Brand Name
PASSPORT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8716210
Report Number3005099803-2019-03141
Device Sequence Number11231712
Product Code EZN
UDI-Device Identifier08714729191872
UDI-Public08714729191872
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model NumberM0062181100
Device Catalogue Number218-110
Device Lot Number0022952296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1